Couldn't find what you looking for?

TRY OUR SEARCH!

I am 14 years old and I was taking 100 mg of Zoloft per day prescribed by my doctor for approximately three months. I stopped taking it cold turkey back in October, 2010. While going through withdrawal, I experienced fogginess, fatigue, memory loss, blurred vision and insomnia. It is now March, 2011 and I am still experiencing the same withdrawal symptoms. It has been six months. I will not go on new medication to make the withdrawal symptoms go away. How much longer do you think these withdrawal symptoms will last and what do you think I can do to make them subside? Thank you.

Loading...

Its really strange that you are experiencing what does sound a lot like a Zoloft withdrawal - memory loss and insomnia are the parts I've experienced myself after I stopped taking it, but the withdrawal symptoms, for me gotten better after about two weeks. That is why I would suggest that you see a doctor - different one if you can, and describe everything you are going through so you could at least get some meds to relieve the symptoms and certainly not some other anti-depressant similar to Zoloft, but some mild sedative will help at least with insomnia.
Reply

Loading...

That's exactly the thing: I do not want to be on medication. You suggested getting more meds to dull the effects of different meds. I want to be clean. I don't want sedatives.



Should I just keep waiting to see if it wares off? I'm experiencing puberty, so maybe that has something to do with the slow withdrawal? Should I go back on the Zoloft for a while and then properly ween myself off of it? I really don't want to live the rest of my life like this. And I don't want to go back on medicine.
Reply

Loading...

I'm completely with you on that part - I haven't continued to take it either. I figured I have enough to deal with at the time, even without Zoloft adding its part. But because I know how hard it gets when you stop taking it, I know that there is no need for you to experience every possible withdrawal effect - even the mildest sedative could spare you a lot and the best thing there is that you take them for the little time you need and get out of all that story. And I definitely wouldn't recommend that you take Zoloft again, and than try tapering off - symptoms still might appear, only milder - so don't go through that again.
Reply

Loading...